Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 73, NWS Green Bay, WI

July 21, 2016Calumet County, Winnebago County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 21, 2016, 8:16 AM CDT for Calumet County, Winnebago County, Wisconsin. It was in force for 74 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 21, 2016, 8:16 AM CDT (13:16 UTC)
Expired
Jul 21, 2016, 9:30 AM CDT
In force
74 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Calumet County, WI, Winnebago County, WI

The radar

The Green Bay radar (KGRB), 59 km from the middle of the area, began a volume at 13:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 21, 4:31 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 1.3 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2016-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1904 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2016-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 152 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1904 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
686 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
152 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

771 
WUUS53 KGRB 211316
SVRGRB
WIC015-139-211430-
/O.NEW.KGRB.SV.W.0073.160721T1316Z-160721T1430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
816 AM CDT THU JUL 21 2016

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CALUMET COUNTY IN EAST CENTRAL WISCONSIN...
  WINNEBAGO COUNTY IN EAST CENTRAL WISCONSIN...

* UNTIL 930 AM CDT

* AT 816 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEW LONDON TO 8 MILES SOUTH OF CHAIN O' LAKES-
  KING... MOVING SOUTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...LAW ENFORCEMENT. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  LAKE POYGAN AROUND 830 AM CDT. 
  APPLETON AROUND 835 AM CDT. 
  MENASHA AROUND 840 AM CDT. 
  RUSH LAKE AROUND 845 AM CDT. 
  NORTHERN LAKE WINNEBAGO AND HIGH CLIFF STATE PARK AROUND 850 AM 
  CDT. 
  CHILTON AND SOUTHERN LAKE WINNEBAGO AROUND 905 AM CDT. 
  ST ANNA AROUND 910 AM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
WITTMAN FIELD...JERICHO...ALLENVILLE...RING...HARRISON...FOREST
JUNCTION... PICKETT...SHERWOOD...MIKESVILLE AND HARBOR SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS WAUPACA COUNTY. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS! TORRENTIAL RAINFALL IS
OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT
DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4424 8889 4424 8804 4389 8805 4389 8816
      4394 8816 4394 8840 4389 8841 4390 8888
TIME...MOT...LOC 1316Z 307DEG 40KT 4436 8874 4421 8913 

HAIL...1.00IN
WIND...60MPH
 
$$

KURIMSKI
4 follow-up statements
188 
WWUS53 KGRB 211337
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
837 AM CDT THU JUL 21 2016

WIC015-139-211430-
/O.CON.KGRB.SV.W.0073.000000T0000Z-160721T1430Z/
CALUMET WI-WINNEBAGO WI-
837 AM CDT THU JUL 21 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR CALUMET AND WINNEBAGO COUNTIES...

AT 837 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR KAUKAUNA TO NEAR LAKE POYGAN...MOVING EAST AT 55
MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  OSHKOSH AROUND 855 AM CDT. 
  SOUTHERN LAKE WINNEBAGO AROUND 900 AM CDT. 
  CENTRAL LAKE WINNEBAGO AROUND 905 AM CDT. 
  CHILTON AROUND 915 AM CDT. 
  ST ANNA AROUND 920 AM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
WITTMAN FIELD...JERICHO...ALLENVILLE...RING...HARRISON...FOREST
JUNCTION... PICKETT...SHERWOOD...MIKESVILLE AND HARBOR SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4424 8889 4424 8804 4389 8805 4389 8816
      4394 8816 4394 8840 4389 8841 4390 8888
TIME...MOT...LOC 1337Z 286DEG 50KT 4432 8826 4408 8886 

HAIL...0.88IN
WIND...60MPH
 
$$

KURIMSKI
782 
WWUS53 KGRB 211401
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
901 AM CDT THU JUL 21 2016

WIC015-139-211430-
/O.CON.KGRB.SV.W.0073.000000T0000Z-160721T1430Z/
CALUMET WI-WINNEBAGO WI-
901 AM CDT THU JUL 21 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR CALUMET AND WINNEBAGO COUNTIES...

AT 901 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHWEST OF BRILLION TO NEAR RUSH LAKE...
MOVING SOUTH AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  CHILTON AROUND 915 AM CDT. 
  ST ANNA AROUND 930 AM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
WITTMAN FIELD...JERICHO...ALLENVILLE...RING...HARRISON...FOREST
JUNCTION... PICKETT...SHERWOOD...HARBOR SPRINGS AND EUREKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4424 8804 4389 8805 4389 8816 4394 8816
      4394 8840 4389 8841 4390 8888 4407 8889
      4424 8840
TIME...MOT...LOC 1401Z 338DEG 30KT 4414 8817 4392 8872 

HAIL...0.88IN
WIND...60MPH
 
$$

KURIMSKI
086 
WWUS53 KGRB 211424
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
924 AM CDT THU JUL 21 2016

WIC139-211434-
/O.CAN.KGRB.SV.W.0073.000000T0000Z-160721T1430Z/
WINNEBAGO WI-
924 AM CDT THU JUL 21 2016

...THE SEVERE THUNDERSTORM WARNING FOR WINNEBAGO COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
EAST CENTRAL WISCONSIN.

LAT...LON 4415 8805 4389 8805 4389 8816 4394 8816
      4394 8840 4409 8840
TIME...MOT...LOC 1424Z 307DEG 40KT 4399 8790 4377 8845 

$$

WIC015-211430-
/O.CON.KGRB.SV.W.0073.000000T0000Z-160721T1430Z/
CALUMET WI-
924 AM CDT THU JUL 21 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR SOUTHERN CALUMET COUNTY...

AT 924 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ST. NAZIANZ TO FOND DU LAC...MOVING SOUTHEAST AT 45
MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHERN CALUMET COUNTY...INCLUDING THE FOLLOWING LOCATIONS:
POTTER... BRANT...HILBERT...JERICHO...QUINNEY...CHARLESBURG...NEW
HOLSTEIN... BROTHERTOWN...STOCKBRIDGE AND HAYTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4415 8805 4389 8805 4389 8816 4394 8816
      4394 8840 4409 8840
TIME...MOT...LOC 1424Z 307DEG 40KT 4399 8790 4377 8845 

HAIL...0.88IN
WIND...60MPH
 
$$

KURIMSKI
016 
WWUS53 KGRB 211430
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
930 AM CDT THU JUL 21 2016

WIC015-211440-
/O.EXP.KGRB.SV.W.0073.000000T0000Z-160721T1430Z/
CALUMET WI-
930 AM CDT THU JUL 21 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CALUMET COUNTY HAS
EXPIRED...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THESE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
EAST CENTRAL WISCONSIN.

LAT...LON 4415 8805 4389 8805 4389 8816 4394 8816
      4394 8840 4409 8840
TIME...MOT...LOC 1428Z 307DEG 40KT 4399 8790 4377 8845 

$$

KURIMSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 3:48 AM CDT, 4 hours 28 minutes earlier.

Area forecast discussion, Jul 21, 3:48 AM CDT, 4 hours 28 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
348 AM CDT THU JUL 21 2016

Forecast discussion for routine morning forecast issuance

.SYNOPSIS...
Issued at 345 AM CDT Thu Jul 21 2016

A round of thunderstorms this morning...otherwise very warm and
humid the next several days. a little cooler and not as humid next
week.

The main band of westerlies will sag south a bit and deamplify
during the period. The warm and very humid air across the area
will gradually get displaced to the south by a series of frontal
systems and thunderstorm outflows. That will allow temperatures to
settle back closer to, but still above, normal levels by early
next week. Given the available moisture and numerous opportunities
for convection, precipitation amounts for the next week are likely
to be above normal.
&&

.SHORT TERM...Today...Tonight...and Friday
Issued at 345 AM CDT Thu Jul 21 2016

Large, mature MCS is barreling southeast toward the area from
northwest Wisconsin. It is likely to affect the entire forecast
area this morning. Morning PoPs were based on radar trends. Severe
potential is a little less clear. System may tend to weaken as it
arrives. But any upticks in intensity could certainly result in a
threat for damaging winds.

The forecast becomes much less certain after the MCS moves
through. The models that were handling it (and it was certainly a
minority of them) suggest it will be the main show and the
potential for redevelopment this afternoon and evening is
minimal. Hard to completely go with that, so PoPs were trimmed
back in the wake of the MCS, but left some 20-30 PoPs in for the
afternoon and evening in case there is redevelopment.

After the arrival of rain-cooled air with the MCS outflow and
having considerable debris clouds to break through, max temps
needed to be trimmed. Updated apparent temperatures for the
afternoon were marginal at best for a Heat Advisory. After talking
things over with the forecaster at MKX, decided to drop the
advisory.

Friday looks to be a lull in the thunderstorm potential as the
boundary sags a little farther south of us with upper flow tilting
a little more WNW in advance of shortwave ridging approaching from
the west.

.LONG TERM...Friday Night Through Wednesday
Issued at 345 AM CDT Thu Jul 21 2016

Zonal upper level flow across southern Canada and the northern
CONUS is expected during this part of the forecast. Though the
models continued to show some differences in the timing of a mid
level trough and surface system moving through the area, Saturday
night appears to be the most likely time for thunderstorms over the
weekend. There should be plenty of time for the atmosphere to
destabilize Saturday afternoon ahead of the approaching cold front
so it looks like some of the storms will be strong, possibly
severe. Highs on Saturday and Sunday will be above normal, but
temperatures should be closer to normal for the early part of next
week, in the wake of the cold front.

The best bet for showers and storms during the rest of the long
term forecast looks to be on Wednesday with the approach of the
next significant mid level short wave.
&&

.AVIATION...for 12Z TAF Issuance
Issued at 345 AM CDT Thu Jul 21 2016

Stratus deck with IFR and some low-end MVFR or IFR ceilings has
overspread the NW part of the forecast area. It looks like that
will advance across the rest of the area as well. Otherwise, the
main aviation hazard will be the thunderstorms this morning.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS.......Skowronski
SHORT TERM.....Skowronski
LONG TERM......MG
AVIATION.......Skowronski
Hazardous weather outlook, Jul 21, 4:27 AM CDT, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
427 AM CDT THU JUL 21 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-221100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
427 AM CDT THU JUL 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS WITH DAMAGING WINDS ARE POSSIBLE THIS
MORNING...ESPECIALLY ACROSS NORTHERN WISCONSIN.

A LARGE CLUSTER OF THUNDERSTORMS WILL SURGE ACROSS THE AREA THIS
MORNING. SOME OF THE STORMS COULD PRODUCE DAMAGING WINDS. THE
STRONGEST PORTION OF THE CLUSTER WILL MOVE THROUGH NORTHERN
WISCONSIN...SO THE GREATEST RISK OF DAMAGING WINDS WILL BE IN THAT
AREA. TORRENTIAL RAINFALL IS ALSO POSSIBLE.

THE RISK OF ADDITIONAL SEVERE STORMS THIS AFTERNOON AND THIS
EVENING IS SOMEWHAT UNCLEAR. IF ADDITIONAL STORMS ARE ABLE TO FORM
THIS AFTERNOON OR EVENING...THEY COULD ALSO PRODUCE STRONG WINDS
AND HAIL. HOWEVER...IT IS POSSIBLE THAT THE MORNING STORMS USE UP
MOST OF THE AVAILABLE ENERGY IN THE ATMOSPHERE...AND THAT
THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND EVENING WILL BE
LIMITED.

COOLER AIR AND CLOUDS FROM THE MORNING THUNDERSTORMS WILL LIMIT
HIGH TEMPERATURES TODAY. SO THE POTENTIAL FOR A DANGEROUS
COMBINATION OF HEAT AND HUMIDITY THIS AFTERNOON IS LOWER THAN
EARLIER ANTICIPATED. IT WILL STILL BE VERY HUMID...AND ANYONE
WITH A HEAT-SENSITIVE HEALTH CONDITION SHOULD PLAN ON TAKING
APPROPRIATE PRECAUTIONS TO REMAIN SAFE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE COMBINATION OF HEAT AND HUMIDITY DURING THE REST OF THE WORK
WEEK AND INTO THE UPCOMING WEEKEND COULD RESULT IN HAZARDOUS
CONDITIONS AT TIMES FOR PERSONS WITH CERTAIN HEALTH ISSUES.

THUNDERSTORMS ARE LIKELY ON SATURDAY NIGHT. THE STRONGEST STORMS
COULD PRODUCE DAMAGING WINDS...LARGE HAIL...AND TORRENTIAL
RAINFALL.

THERE IS A CHANCE FOR STORMS AGAIN ON WEDNESDAY...BUT IT IS TOO
SOON TO DETERMINE THEIR SEVERE POTENTIAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS MORNING.

LMZ521-522-541>543-221100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
427 AM CDT THU JUL 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS COULD POSE A HAZARD TO BOATERS...ESPECIALLY DURING
THE MIDDLE MORNING HOURS. PATCHY FOG COULD ALSO POSE A
HAZARD...ESPECIALLY ON LAKE MICHIGAN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE POSSIBLE AT TIMES LATE THIS WEEK AND INTO THE
WEEKEND. THE MOST LIKELY TIME PERIOD FOR STORMS IS ON SATURDAY
NIGHT. THUNDERSTORMS ARE POSSIBLE AGAIN ON WEDNESDAY.

IN ADDITION...HUMID AIR FLOWING OVER THE COOLER WATERS OF LAKE
MICHIGAN COULD RESULT IN DENSE FOG WHICH WILL POSE A HAZARD TO
BOATERS AT TIMES.

SKOWRONSKI/MG

In the hours before

Special weather statement, Jul 21, 7:08 AM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
708 AM CDT THU JUL 21 2016

WIZ035-211300-
WOOD WI-
708 AM CDT THU JUL 21 2016

...SIGNIFICANT WEATHER ADVISORY FOR WOOD COUNTY UNTIL 800 AM CDT...

AT 708 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR SPENCER TO 11 MILES SOUTHWEST OF
PITTSVILLE. MOVEMENT WAS EAST AT 35 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  MARSHFIELD AROUND 715 AM CDT.
  BABCOCK AROUND 725 AM CDT.
  PITTSVILLE AROUND 730 AM CDT.
  WISCONSIN RAPIDS AROUND 750 AM CDT.
  LAKE WAZEECHA AROUND 755 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE
RUDOLPH...CRANMOOR... BAKERVILLE...POWERS BLUFF COUNTY
PARK...LINDSEY...BETHEL...PORT EDWARDS... MILLADORE...HEWITT AND
AUBURNDALE.

LAT...LON 4468 9032 4468 8985 4451 8984 4451 8973
      4425 8972 4425 9032
TIME...MOT...LOC 1208Z 270DEG 30KT 4470 9029 4437 9034

KURIMSKI
Local storm report, Jul 21, 7:10 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
710 AM CDT THU JUL 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 AM     HAIL             WAUSAU                  44.96N 89.63W
07/21/2016  M1.00 INCH       MARATHON           WI   TRAINED SPOTTER

            TREE LIMBS ALSO DOWN

&&

BERSCH
Local storm report, Jul 21, 7:15 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
715 AM CDT THU JUL 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 AM     TSTM WND DMG     TOMAHAWK                45.46N 89.73W
07/21/2016                   LINCOLN            WI   LAW ENFORCEMENT

            TREES DOWN. TIME ESTIMATED.

0625 AM     TSTM WND DMG     RHINELANDER             45.63N 89.41W
07/21/2016                   ONEIDA             WI   LAW ENFORCEMENT

            TREES DOWN. TIME ESTIMATED.

&&

BERSCH
Local storm report, Jul 21, 7:44 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
744 AM CDT THU JUL 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 AM     TSTM WND GST     MOSINEE                 44.78N 89.69W
07/21/2016  M60 MPH          MARATHON           WI   ASOS

&&
Local storm report, Jul 21, 7:53 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
753 AM CDT THU JUL 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 AM     TSTM WND DMG     BOWLER                  44.86N 88.96W
07/21/2016                   SHAWANO            WI   LAW ENFORCEMENT

            TREES DOWN REPORTED IN BOWLER.

&&

MPC
Local storm report, Jul 21, 8:15 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
815 AM CDT THU JUL 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HAIL             AMHERST                 44.45N 89.28W
07/21/2016  M0.88 INCH       PORTAGE            WI   TRAINED SPOTTER

            TOWN OF LANARK

0806 AM     TSTM WND DMG     WAUPACA                 44.34N 89.06W
07/21/2016                   WAUPACA            WI   LAW ENFORCEMENT

            TREES DOWN. TIME ESTIMATED.

&&

BERSCH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 4:49 AM CDTSpecial Weather StatementGRBOneida, Vilas71 min
Jul 21, 5:20 AM CDTSevere Thunderstorm WarningGRBVilas61 min
Jul 21, 5:30 AM CDTSpecial Weather StatementGRBLincoln90 min
Jul 21, 5:54 AM CDTSpecial Weather StatementGRBOneida51 min
Jul 21, 6:16 AM CDTSpecial Weather StatementGRBLincoln, Marathon89 min
Jul 21, 6:43 AM CDTSevere Thunderstorm WarningGRBLincoln, Marathon24 min
Jul 21, 6:46 AM CDTSevere Thunderstorm WarningGRBFlorence, Forest, Langlade, Oneida40 min
Jul 21, 6:49 AM CDTSevere Thunderstorm WarningGRBMarathon47 min
Jul 21, 6:54 AM CDTSevere Thunderstorm WarningGRBMarinette85 min
Jul 21, 6:59 AM CDTSevere Thunderstorm WarningGRBMenominee, Oconto, Shawano91 min
Jul 21, 7:02 AM CDTSpecial Marine WarningGRB118 min
Jul 21, 7:08 AM CDTSpecial Weather StatementGRBWood52 min
Jul 21, 7:13 AM CDTSevere Thunderstorm WarningGRBPortage, Wood68 min
Jul 21, 7:16 AM CDTSevere Thunderstorm WarningGRBWaupaca89 min
Jul 21, 7:53 AM CDTSevere Thunderstorm WarningGRBBrown, Outagamie72 min
Jul 21, 7:55 AM CDTSevere Thunderstorm WarningGRBDoor65 min
Jul 21, 8:01 AM CDTSevere Thunderstorm WarningGRBWaushara52 min
Jul 21, 8:12 AM CDTSevere Thunderstorm WarningGRBKewaunee63 min
Jul 21, 8:18 AM CDTSpecial Marine WarningGRB117 min
Jul 21, 8:39 AM CDTSevere Thunderstorm WarningGRBManitowoc81 min
Jul 21, 3:01 PM CDTSpecial Weather StatementGRBPortage, Wood44 min
Jul 21, 3:16 PM CDTSevere Thunderstorm WarningGRBWood59 min
Jul 21, 3:50 PM CDTSpecial Weather StatementGRBPortage40 min
Jul 21, 4:00 PM CDTSevere Thunderstorm WarningGRBPortage, Waushara75 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.